MathSciNet Relay Station
MathSciNet bibliographic data
MR1920561 49N10 (65F15 93B36)
Benner, Peter; Byers, Ralph; Mehrmann, Volker; Xu, Hongguo Numerical computation of deflating subspaces of skew-Hamiltonian/Hamiltonian pencils. SIAM J. Matrix Anal. Appl. 24 (2002), no. 1, 165–190.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement